Taiwanese Journal of Mathematics

CHEN INEQUALITIES FOR SUBMANIFOLDS OF REAL SPACE FORMS WITH A SEMI-SYMMETRIC METRIC CONNECTION

Adela Mihai and Cihan Özgür

Full-text: Open access

Abstract

In this paper we prove Chen inequalities for submanifolds of real space forms endowed with a semi-symmetric metric connection, i.e., relations between the mean curvature associated with the semi-symmetric metric connection, scalar and sectional curvatures, Ricci curvatures and the sectional curvature of the ambient space. The equality cases are considered.

Article information

Source
Taiwanese J. Math., Volume 14, Number 4 (2010), 1465-1477.

Dates
First available in Project Euclid: 18 July 2017

Permanent link to this document
https://projecteuclid.org/euclid.twjm/1500405961

Digital Object Identifier
doi:10.11650/twjm/1500405961

Mathematical Reviews number (MathSciNet)
MR2663925

Zentralblatt MATH identifier
1217.53055

Subjects
Primary: 53C40: Global submanifolds [See also 53B25] 53B05: Linear and affine connections 53B15: Other connections

Keywords
real space form semi-symmetric metric connection Ricci curvature

Citation

Mihai, Adela; Özgür, Cihan. CHEN INEQUALITIES FOR SUBMANIFOLDS OF REAL SPACE FORMS WITH A SEMI-SYMMETRIC METRIC CONNECTION. Taiwanese J. Math. 14 (2010), no. 4, 1465--1477. doi:10.11650/twjm/1500405961. https://projecteuclid.org/euclid.twjm/1500405961


Export citation

References

  • K. Arslan, R. Ezentaş, I. Mihai, C. Murathan, C. Özgür and B. Y. Chen, inequalities for submanifolds in locally conformal almost cosymplectic manifolds, Bull. Inst. Math., Acad. Sin., 29 (2001), 231-242.
  • K. Arslan, R. Ezentaş, I. Mihai, C. Murathan and C. Özgür, Certain inequalities for submanifolds in ($k$, $\mu$)-contact space forms, Bull. Aust. Math. Soc., 64 (2001), 201-212.
  • K. Arslan, R. Ezentaş, I. Mihai, C. Murathan and C. Özgür, Ricci curvature of submanifolds in locally conformal almost cosymplectic manifolds, Math. J. Toyama Univ., 26 (2003), 13-24.
  • B. Y. Chen, Some pinching and classification theorems for minimal submanifolds, Arch. Math. $($Basel$)$, 60(6) (1993), 568-578.
  • B. Y. Chen, Strings of Riemannian invariants, inequalities, ideal immersions and their applications, The Third Pacific Rim Geometry Conference (Seoul, 1996), 7-60, Monogr. Geom. Topology, 25, Int. Press, Cambridge, MA, 1998.
  • B. Y. Chen, Relations between Ricci curvature and shape operator for submanifolds with arbitrary codimensions, Glasg. Math. J., 41(1) (1999), 33-41.
  • B. Y. Chen, Some new obstructions to minimal and Lagrangian isometric immersions, Japanese J. Math., 26 (2000), 105-127.
  • B. Y. Chen, $\delta$-invariants, Inequalities of Submanifolds and Their Applications, in Topics in Differential Geometry, Eds. A. Mihai, I. Mihai, R. Miron, Editura Academiei Romane, Bucuresti, 2008, pp. 29-156.
  • H. A. Hayden, Subspaces of a space with torsion, Proc. London Math. Soc., 34 (1932), 27-50.
  • T. Imai, Hypersurfaces of a Riemannian manifold with semi-symmetric metric connection, Tensor $($N.S.$)$, 23 (1972), 300-306.
  • T. Imai, Notes on semi-symmetric metric connections, Vol. I. Tensor $($N.S.$)$, 24 (1972), 29-296.
  • K. Matsumoto, I. Mihai and A. Oiaga, Ricci curvature of submanifolds in complex space forms, Rev. Roumaine Math. Pures Appl., 46(6) (2001), 775-782.
  • A. Mihai, Modern Topics in Submanifold Theory, Editura Universit\vaa ţii Bucureşti, Bucharest, 2006.
  • Z. Nakao, Submanifolds of a Riemannian manifold with semisymmetric metric connections, Proc. Amer. Math. Soc., 54 (1976), 261-266.
  • A. Oiaga and I. Mihai, B. Y. Chen inequalities for slant submanifolds in complex space forms, Demonstratio Math., 32(4) (1999), 835-846.
  • K. Yano, On semi-symmetric metric connection, Rev. Roumaine Math. Pures Appl., 15 (1970), 1579-1586.